# SDR DALA2014082104668

- Difficulty date: August 1, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 43,418 hours, 22,305 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Misinstalled
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL CONE RELEASE CABLES, INCORRECTLY SAFETIED AT TRIANGLE PLATE AT CANTED BS 1567.  SAFETIED CABLES IAW AMM.
